# SDR UALA2011092905275

- Difficulty date: September 28, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 61,244 hours, 21,662 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL FUSELAGE AT BS 395 NEAR STRINGER S-18L.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED ACCOMPLISHED PER THE INSTRUCTIONS ON PEMCO EA PD 57-53-198.
